# SDR ABXA20230814166

- Difficulty date: July 6, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Part number: BACS40R020B062F
- Condition: Mislocated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, A SHIM WAS FOUND MIGRATING FROM THE NO 1 ENGINE STRUT, FORWARD UPPER SPAR AT THE DRAG LINK FITTING AT NAC STA 251. THE SHIM REQUIRES EVALUATION/REPAIR PER B767-200 SRM 51-20-12 AND A WATCH ITEM GENERATED FOR REPEAT INSPECTIONS. REPAIRED PER ABX-REA-5440-65078-00
